| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581- significant reduction of irido-corneal angles.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -13/2.5/112 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The surgeon reports the patient has excessive vaulting and significant reduction of irido-corneal angles.On (b)(6) 2024 the surgeon indicates he will explant and replace the lens.The cause of the event was reported as unknown.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5 - per reporter, "we have performed the lens exchange".Claim# (b)(4).